MAUDE Adverse Event Report: 3M HEALTH CARE 3M CUROS DISINFECTING CAP FOR NEEDLELESS CONNECTORS

3M HEALTH CARE 3M CUROS DISINFECTING CAP FOR NEEDLELESS CONNECTORS
Model Number N/A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Eu authorities ((b)(6)) reported a hospital alleged part of the sponge from the cap of cff1-270r 3m¿ curos¿ disinfecting cap for needleless connector was in the limb of a hemodialysis catheter.The sponge was removed via syringe.No injuries were alleged.
 
Event or Problem Description

Brand Name
3M CUROS DISINFECTING CAP FOR NEEDLELESS CONNECTORS
Common Device Name
CUROS DISINFECTING CAP FOR NEEDLELESS CONNECTORS
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul, mn
MDR Report Key10153939
Report Number2110898-2020-00028
Device Sequence Number19410637
Product Code LKB
UDI-Device Identifier30707387773756
UDI-Public30707387773756
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K111992
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCFF1-270R
Device Lot Number20200108-05
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2020
Initial Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1